# SDR ALG2003F00082

- Difficulty date: August 28, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N1078N
- Make and model: Bell 206L-1
- Aircraft serial: 45389
- Engine: Allsn 250C28B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065124
- Part serial: 23927
- Condition: Malfunctioned
- Location: Engine
- Part time: 16,527 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

UPON COMING TO A HOVER.  NR 2 DROPPED TO 92 PERCENT AND TOOK UP TO 15 SECONDS TO RECOVER AT HIGH TORQUE SETTING (ABOVE 80 PERCENT) N2, WOULD NOT DROOP AT LOW TORQUE SETTING.  MAINTENANCE CHANGED GOVERNOR, LINER ACTUATOR, AND CHECKED NR2 RIGGING, CHECKED GOOD.
